• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта
Найдено 7 публикаций
Сортировка:
по названию
по году
Статья
Nilov F., Mikhail Skopenkov. Geometriae Dedicata. 2013. Vol. 163. No. 1. P. 301-310.
Добавлено: 26 сентября 2014
Статья
Timorin V. Geometriae Dedicata. 2005. Vol. 115. P. 19-32.
Consider an analytic map from a neighborhood of 0 in a vector space to a Euclidean space. Suppose that this map takes all germs of lines passing through 0 to germs of circles. We call such map a rounding. Two roundings are equivalent if they take the same lines to the same circles. We prove that any rounding whose differential at 0 has rank at least 2 gives rise to a quadratic map between spheres. Results of P. Yiu on quadratic maps between spheres have some interesting implications concerning roundings.
Добавлено: 17 сентября 2009
Статья
Smilga I. Geometriae Dedicata. 2014. Vol. 171. P. 203-229.
Добавлено: 28 сентября 2018
Статья
Verbitsky M., Liviu O. Geometriae Dedicata. 2020. Vol. 207. P. 219-226.
Добавлено: 12 августа 2020
Статья
Bufetov A. I., Romaskevich O. L., Bowen L. Geometriae Dedicata. 2016. Vol. 181. No. 1. P. 293-306.
Добавлено: 7 июля 2016
Статья
Krichever I. M., Phong D. Geometriae Dedicata. 2008. Vol. 132. No. 1. P. 121-134.
Добавлено: 17 апреля 2014
Статья
Burman Y. M., Polyak M. Geometriae Dedicata. 2011. Vol. 151. No. 1. P. 97-106.

The classical Whitney formula relates the number of times an oriented plane curve cuts itself to its rotation number and the index of a base point. In this paper we generalize Whitney's formula to curves on an oriented punctured surface m;n, obtaining a family of identities indexed by elements of 1(m;n). To de ne analogs of the rotation number and the index of a base point of a curve , we x an arbitrary vector eld on m;n. Similar formulas are obtained for non-based curves.

Добавлено: 12 октября 2012